# SDR ASAA2021090635888

- Difficulty date: September 6, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 53,913 hours, 15,946 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3966081
- Part serial: 3252
- Condition: Faulted
- Location: Left Ecs Bay
- Part time: 44,454 hours, 13,242 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRIOR TO PUSHBACK, WITH PACKS ON, AIRFLOW NOISE WAS EXTREMELY LOUD (WE HAD TO USE HEADSET TO COMMUNICATE). ON PUSHBACK AFTER PACKS WERE TURNED OFF, DUCT PRESSURE DROPPED TO 12 - 13 PSI. START NOT ATTEMPTED. GROUNDED - YES. THE DUCT PRESSURE DROP, AFTER PACKS TURNED OFF, IS NORMAL, NO DEMAND ON THE APU. SUPERVISION DEBRIEF OF THE PILOTS INDICATES EXCESSIVE COCKPIT AIRFLOW. INSPECTED DUCTING IN THE MIX CHAMBER AREA AND THE FWD E&E COMPARTMENTS. SECURED ONE LOOSE DUCT ABOVE THE VERY FWD DOOR WITH NO CHANGE IN COCKPIT AIR NOISE, NO OTHER DEFECTS NOTED. NOTED THAT THE LEFT PACK FCSOV IS FULL OPEN IN AUTO, SHOULD BE PARTIALLY OPEN REF B737-800 AMM 21-51-01-400-805-002 PARA. H. 28 VDC AVAILABLE AT SOLENOID B. RIGHT PACK FCSOV IS PARTIALLY OPEN IN AUTO (LEFT PACK OFF) BUT MOVES TO FULL OPEN WHEN LEFT PACK PLACED IN AUTO. REPLACED THE LEFT PACK FCSOV PER AMM 21-51-01. LK CK GOOD.
